Home
    Main publications:

  1. Minimal permutation representations of finite simple orthogonal groups
    Mazurov V.D. and Vasil'ev A.V.
    Algebra and Logic, 1994, Vol. 33, N 6, 337-350 dx.doi.org/10.1007/BF00756348 [pdf].

  2. Minimal permutation representations of finite simple exceptional groups of types G_2 and F_4
    Vasil'ev A.V.
    Algebra and Logic, 1996, Vol. 35, N 6, 371-383 dx.doi.org/10.1007/BF02366397 [pdf].

  3. Minimal permutation representations of finite simple exceptional groups of types E_6, E_7 and E_8
    Vasil'ev A.V.
    Algebra and Logic, 1997, Vol. 36, N 5, 302-310 dx.doi.org/10.1007/BF02671607 [pdf].

  4. Minimal permutation representations of finite simple exceptional twisted groups
    Vasil'ev A.V.
    Algebra and Logic, 1998, Vol. 37, N 1, 9-20 dx.doi.org/10.1007/BF02684081 [pdf].

  5. Recognition of groups G_2(3^n) by their element orders
    Vasil'ev A.V.
    Algebra and Logic, 2002, Vol. 41, N 2, 74-80 http://dx.doi.org/10.1023/A:1015300429047 http://mi.mathnet.ru/al176 [pdf].

  6. On recognition of the finite simple orthogonal groups of dimension 2^m, 2^m+1 and 2^m+2 over a field of characteristic 2 Vasil'ev A.V and Grechkoseeva M.A.
    Sib. Math. J., 2004, Vol. 45, N 3, 420-432 http://dx.doi.org/10.1023%2FB%3ASIMJ.0000028607.23176.5f http://mi.mathnet.ru/smj1086 [pdf].

  7. Recognition of the finite simple groups F_4(2^m) by spectrum
    Cao H.P., Chen G., Greckoseeva M.A., Mazurov V.D., Shi W.J., and Vasil'ev A.V.
    Sib. Math. J.., 2004, Vol. 45, N 6, 1031-1035 http://dx.doi.org/10.1023/B:SIMJ.0000048917.87625.c7 http://mi.mathnet.ru/smj1136 [pdf].

  8. On recognition of all finite nonabelian simple groups with orders having prime divisors at most 13
    Vasil'ev A.V.
    Sib. Math. J., 2005, Vol. 46, N 2, 246-253 http://dx.doi.org/10.1007/s11202-005-0024-z http://mi.mathnet.ru/smj966 [pdf].

  9. On connection between the structure of a finite group and the properties of its prime graph
    Vasil'ev A.V.
    Sib. Math. J., 2005, Vol. 46, N 3, 396-404 http://dx.doi.org/10.1007/s11202-005-0042-x http://mi.mathnet.ru/smj983 [pdf].

  10. On recognition by spectrum of finite simple linear groups over fields of characteristic 2
    Vasil'ev A.V. and Grechkoseeva M.A.
    Sib. Math. J., 2005, Vol. 46, N 4, 593-600 http://dx.doi.org/10.1007/s11202-005-0060-8 http://mi.mathnet.ru/smj1001 [pdf].

  11. An adjacency criterion for the prime graph of a finite simple group
    Vasil'ev A.V. and Vdovin E.P.
    Algebra and Logic, 2005, Vol. 44, N 6, 381-406 http://dx.doi.org/10.1007/s10469-005-0037-5 http://mi.mathnet.ru/al137 arXiv [pdf].

  12. On recognition of the projective special linear groups over the binary field
    Grechkoseeva M.A., Lucido M.S., Mazurov V.D., Moghaddamfar A.R., and Vasil'ev A.V.
    Sib. El. Math.Rep., 2005, Vol. 2, 253-263 SEMR http://mi.mathnet.ru/semr31 [pdf].

  13. Recognition of the finite almost simple groups PGL_2(q) by their spectrum
    Chen G.Y., Mazurov V.D., Shi W.J., Vasil'ev A.V., and Zhurtov A.Kh.
    J. Group Theory, 2007, Vol. 10, 71-85 http://dx.doi.org/10.1515/JGT.2007.007 [pdf].

  14. Recognition by spectrum of L_16(2^m)
    Grechkoseeva M.A., Shi W.J., and Vasil'ev A.V.
    Algebra Colloq., 2007, Vol. 14, N 4, 585-591 http://www.worldscientific.com/doi/abs/10.1142/S1005386710000441 [pdf].

  15. Recognition by spectrum of finite simple groups of Lie type
    Grechkoseeva M.A., Shi W.J., and Vasil'ev A.V.
    Front. Math. China, 2008, Vol. 3, N 2, 275-285 http://dx.doi.org/10.1007/s11464-008-0018-9 [pdf].

  16. Recognition by spectrum for finite simple linear groups of small dimensions over fields of characteristic 2
    Grechkoseeva M.A. and Vasil'ev A.V.
    Algebra and Logic, 2008, Vol. 47, N 5, 314-320 http://dx.doi.org/10.1007/s10469-008-9026-9 http://mi.mathnet.ru/al375 [pdf].

  17. On recognition of finite simple groups with connected prime graph
    Vasil'ev A.V. and Gorshkov I.B.
    Sib. Math. J., 2009, Vol. 50, N 2, 233-238 http://dx.doi.org/10.1007/s11202-009-0027-2 http://mi.mathnet.ru/smj1958 [pdf].

  18. On recognition by spectrum of finite simple groups of types B_n, C_n, and 2^D_n with n=2k
    Vasil'ev A.V., Gorshkov I.B., Grechkoseeva M.A., Kondrat'ev A.S., and Staroletov A.M.
    Proc. Steklov Inst. Math., 2009, Suppl. 3, S218-S233 http://dx.doi.org/10.1134/S0081543809070207 http://mi.mathnet.ru/timm223 [pdf].

  19. On finite groups isospectral to symplectic and orthogonal groups
    Vasil'ev A.V., Grechkoseeva M.A., and Mazurov V.D.
    Sib. Math. J., 2009, Vol. 50, N 6, 965-981 http://dx.doi.org/10.1007/s11202-009-0107-3 http://mi.mathnet.ru/smj2044 [pdf].

  20. Characterization of the finite simple groups by spectrum and order
    Vasil'ev A.V., Grechkoseeva M.A., and Mazurov V.D.
    Algebra and Logic, 2009, Vol. 48, N 6, 385-409 http://dx.doi.org/10.1007/s10469-009-9074-9 http://mi.mathnet.ru/al420 [pdf].

  21. On Thompson's Conjecture
    Vasil'ev A.V.
    Sib. El. Math. Rep., 2009, Vol. 6, 457-464 SEMR http://mi.mathnet.ru/semr76 [pdf].

  22. Recognizability of the finite simple groups by spectrum and order
    Vasil'ev A.V., Grechkoseeva M.A., and Mazurov V.D.
    Doklady Mathematics, 2010, Vol. 81, N 2, 216-218 http://dx.doi.org/10.1134/S1064562410020146 [pdf].

  23. On finite groups isospectral to linear and unitary groups
    Vasil'ev A.V., Grechkoseeva M.A., and Staroletov A.M.
    Sib. Math. J., 2011, Vol. 52, N 1, 30-40 http://dx.doi.org/10.1134/S0037446606010046 http://mi.mathnet.ru/smj2176 [pdf].

  24. Cocliques of maximal size in the prime graph of a finite simple group
    Vasil'ev A.V. and Vdovin E.P.
    Algebra and Logic, 2011, Vol. 50, N 4. 292-322 http://dx.doi.org/10.1007/s10469-011-9143-8 http://mi.mathnet.ru/al495 arXiv [pdf].

  25. Recognizability of groups G_2(q) by spectrum
    Vasil'ev A.V. and Staroletov A.M.
    Algebra and Logic, 2013, Vol. 52, N 1, 1-14 http://dx.doi.org/10.1007/s10469-013-9214-0 http://mi.mathnet.ru/al568 [pdf].

  26. Locally finite groups with bounded cenralizer chains
    Buturlakin A.A. and Vasil'ev A.V.
    Algebra and Logic, 2013, Vol. 52, N 5, 367-370 http://dx.doi.org/10.1007/s10469-013-9248-3 http://mi.mathnet.ru/al602 arXiv [pdf].

  27. On non-abelian Schur groups
    Ilya Ponomarenko and Andrey Vasil'ev
    J. Algebra Appl., 2014, Vol. 13, N 8, 1450055 (22 pages) http://dx.doi.org/10.1142/S0219498814500558 arXiv [pdf].

  28. On constructive recognition of finite simple groups by element orders 
    Buturlakin A.A. and Vasil'ev A.V.
    Algebra and Logic, 2014, Vol. 53, N 4, 349-351 http://dx.doi.org/10.1007/s10469-014-9294-5 http://mi.mathnet.ru/al648 [pdf].

  29. Almost recognizability by spectrum of simple exceptional groups of Lie type
    Vasil'ev A.V. and Staroletov A.M.
    Algebra and Logic, 2014, Vol. 53, N 6, 433-449 http://dx.doi.org/10.1007/s10469-015-9305-1 arXiv [pdf].

  30. On finite groups isospectral to simple classical groups
    Vasil'ev A.V.
    J. Algebra, 2015, Vol. 423, 318-374 http://dx.doi.org/10.1016/j.jalgebra.2014.10.013 arXiv [pdf].

  31. On the structure of finite groups isospectral to finite simple groups
     Grechkoseeva M.A. and Vasil'ev A.V.
    J. Group Theory, 2015, Vol. 18, N 5, 741-759 http://dx.doi.org/10.1515/jgth-2015-0019 arXiv [pdf].

  32. Recognition by spectrum for simple classical groups in characteristic 2
    Vasil'ev A.V. and Grechkoseeva M.A.
    Sib. Math. J., 2015, Vol. 56, N 6, 1009-1008 http://dx.doi.org/10.1007/s11202-005-0060-8 http://mi.mathnet.ru/smj2711 [pdf].

  33. On  L.G.  Kovacs' problem
    Vasil'ev A.V. and Skresanov S.V.
    Algebra and Logic, 2016, Vol. 55, N 4, 340-344 http://dx.doi.org/10.1007/s10469-016-9404-7 http://mi.mathnet.ru/al757 arXiv [pdf].

  34. Automorphism groups of cyclotomic schemes over finite near-fields
    Churikov D.V. and Vasil'ev A.V.
    Sib. El. Math. Rep., 2016, Vol. 13, 1271-1282 http://dx.doi.org/10.17377/semi.2016.13.099 http://mi.mathnet.ru/semr749 SEMR [pdf].

  35. Cartan coherent configurations
    Ilya Ponomarenko and Andrey Vasil'ev
    J. Algebraic Combinatorics, 2017, Vol. 45, 525-552 http://dx.doi.org/10.1007/s10801-016-0715-5 arXiv [pdf].

  36. Testing isomorphism of central Cayley graphs over almost simple groups in polynomial time
    Ilya Ponomarenko and Andrey Vasil'ev
    Zapiski Nauchnykh Seminarov POMI, 2017, Vol. 455, 154-180 ftp://ftp.pdmi.ras.ru/pub/publicat/znsl/v455/p154.pdf arXiv [pdf].

  37. Groups with bounded centralizer chains and the Borovik-Khukhro conjecture
    A.A. Buturlakin, D.O. Revin, A.V. Vasil'ev
    subm. J. Group Theory, 2017 arXiv [pdf].


LP Vasilev file